# SDR I5EA2019112603

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 69,883 hours, 46,399 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: A41405533505
- Part serial: 101722
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF ENGINE INDICATION, GEAR WARNING LIGHT ON.  SUPPLEMENTAL INFORMATION, REMOVED AND REPLACED R1 RELAY PN: A414-055335-05 SN: 10-1722 IAW WDM 24-56-01 AND 24-31-11, 24-32-01 AND REMOVED AND REPLACED M562 CIRCUIT CARD PN: 69-60761-5 IAW SWPM 20-41-01 AND PER MESSAGE SFW-SFW-19-0034-10B UNABLE TO DUPLICATE ISSUE.  PERFORMED FUNCTIONAL TEST FLIGHT, NO DISCREPANCY NOTED.
